×

zbMATH — the first resource for mathematics

Periodic solutions of a discrete Hamiltonian system with a change of sign in the potential. (English) Zbl 1106.39022
The authors consider a general setting for a discrete second-order Hamiltonian system for which they study existence of nontrivial subharmonic solutions. Their main result is also illustrated on a difference equation. The followed approach is the critical point theory.

MSC:
39A12 Discrete version of topics in analysis
39A11 Stability of difference equations (MSC2000)
37J45 Periodic, homoclinic and heteroclinic orbits; variational methods, degree-theoretic methods (MSC2010)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Antonacci, F., Periodic and homoclinic solutions to a class of Hamiltonian systems with potential changing sign, Boll. unione mat. ital. sez. B artic. ric. mat. (8), 10, 303-324, (1996) · Zbl 1013.34038
[2] Antonacci, F., Existence of periodic solutions of Hamiltonian systems with potential indefinite in sign, Nonlinear anal., 29, 1353-1364, (1997) · Zbl 0894.34036
[3] Agarwal, R.P.; Perera, K.; O’Regan, D., Multiple periodic solutions of singular and nonsingular discrete problems via variational methods, Nonlinear anal., 58, 69-73, (2004) · Zbl 1070.39005
[4] Agarwal, R.P.; Perera, K.; O’Regan, D., Multiple periodic solutions of singular discrete p-Laplacian problem via variational methods, Adv. differential equations, 2, 93-99, (2005) · Zbl 1098.39001
[5] Ben Nuoum, A.K.; Troestler, C.; Willem, M., Existence and multiplicity results for homogeneous second order differential equations, J. differential equations, 112, 239-249, (1994) · Zbl 0808.58013
[6] Chen, G.L.; Long, Y.M., Periodic solutions of second-order nonlinear Hamiltonian systems with superquadratic potentials having Mean value zero, Chinese J. contemp. math., 19, 333-342, (1998)
[7] Girardi, M.; Matzeu, M., Existence and multiplicity results for periodic solutions for superquadratic Hamiltonian systems where the potential changes sign, Nodea, 2, 35-61, (1995) · Zbl 0821.34041
[8] Guo, Z.M.; Yu, J.S., The existence of periodic and subharmonic solutions for second-order superlinear difference equations, Sci. China ser. A, 46, 506-515, (2003) · Zbl 1215.39001
[9] Guo, Z.M.; Yu, J.S., The existence of periodic and subharmonic solutions of subquadratic second order difference equations, J. London math. soc., 68, 419-430, (2003) · Zbl 1046.39005
[10] Lassoued, L., Solutions périodiques d’un systéme différential non linéaire du second order avec changement de sign, Ann. math. pura appl., 156, 76-111, (1990) · Zbl 0724.34051
[11] Lassoued, L., Periodic solutions of a second order superquadratic system with a change of sign in the potential, J. differential equations, 93, 1-18, (1991) · Zbl 0736.34041
[12] Mawhin, J.; Willem, M., Critical point theory and Hamiltonian systems, (1989), Springer-Verlag New York · Zbl 0676.58017
[13] Rabinowitz, P.H., Periodic solutions of Hamiltonian systems, Comm. pure. appl. math., 31, 157-184, (1978) · Zbl 0358.70014
[14] Rabinowitz, P.H., Minimax methods in critical point theory with applications to differential equations, CBMS reg. conf. ser. math., vol. 65, (1986), Amer. Math. Soc. Providence, RI · Zbl 0609.58002
[15] Shilgba, L.K., Existence results for periodic solutions of a class of Hamiltonian system with super quadratic potential, Nonlinear anal., 63, 565-574, (2005) · Zbl 1100.37038
[16] L.K. Shilgba, A variant existence result for periodic solutions of a class of Hamiltonian system with indefinite potential, J. Nonlinear Convex Anal., in press · Zbl 1101.37044
[17] Tang, C.L.; Wu, X.P., Periodic solutions for second order Hamiltonian systems with a change sign potential, J. math. anal. appl., 292, 506-516, (2004) · Zbl 1078.34023
[18] Xu, Y.T.; Guo, Z.M., Existence of periodic solutions to second-order Hamiltonian systems with potential indefinite in sign, Nonlinear anal., 51, 1273-1283, (2002) · Zbl 1157.37329
[19] Yu, J.S.; Long, Y.H.; Guo, Z.M., Subharmonic solutions with prescribed minimal period of a discrete forced pendulum equation, J. dynam. differential equations, 16, 575-586, (2004) · Zbl 1067.39022
[20] Zhang, G.; Yang, Z.L., Existence of \(2^n\) nontrivial solutions for discrete two-point boundary value problems, Nonlinear anal., 59, 1181-1187, (2004) · Zbl 1062.39020
[21] Zhou, Z.; Yu, J.S.; Guo, Z.M., Periodic solutions of higher-dimensional discrete systems, Proc. roy. soc. Edinburgh sect. A, 134, 1013-1022, (2004) · Zbl 1073.39010
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.